# SDR 96ZZZX5157

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MH
- Make and model: Bolkms BO105C
- Aircraft serial: S148
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: Tail Boom
- Part time: 7,106 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FITTING IS THE FORWARD, UPPER ATTACHMENT FITTING FOR THE T/R GEARBOX.  THE CRACK RAN DOWN THE LEFT SIDE BETWEEN TWO RIVET HOLES INTO THE AFT RADIUS AND UP THE BACK SIDE OF THE FITTING.  SUSPECT HAPPENED FROM NOT BEING DEBURRED OR T/R VIBRATIONS.
